68.6K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

decreased urination herceptin

3 REPLIES 3
Jay68
Community Champion

Re: decreased urination herceptin

Elliemc - The mixture of nervousness and happiness is still with me and I'm sure it will be for some time yet.

 

I'm unsure as to why you get the injection in alternate legs - I guess it's just to even out the pin cushion feeling...!  I really don't think it makes any difference to treatment!

 

I have found the different areas in the forum really helpful and in particular now I've finished active treatment - I do look on the discussion thread after treatment - it's well worth a look as there's lots of advice.

 

Good luck with your final injection - is it soon? xx

 

 

 

elliemc
Member

Re: decreased urination herceptin

Thanks for the reply Jay68, i really appreciate it. I’m just a mix of nervousness and happiness about finishing up, and all the side effects just leave me worried, but it’s so good to hear from someone who went through similar and is feeling a lot better.

On another note, i’ve been wondering why you get the injection in the opposite leg each time? as i think i’ve gotten it in the same leg the past few times.
X
Jay68
Community Champion

Re: decreased urination herceptin

Hi Ellie

 

I've completed my course of 18 herceptin treatments.

 

Personally, I didn't experience the problem you seem to be having when you visit the toilet - so it might be worth a mention to your onc or if a real concern speak with your GP.  If you're having to go often and this is happening you might want to get checked out for diabetes.  As a matter of routine, my onc suggested getting myself checked for this and thyroid as these two areas can be affected by the treatment we've been on.

 

I did suffer from the bloating and the very "windy" experiences you too are suffering!  I can reassure you that both of these symptoms subside once the herceptin finishes - although not immediately!

 

Good luck with your final injection - I had my final injection on 14 June and I'm just beginning to feel more energetic and less achey - so it takes time and you must allow your body this time to heal itself. 

 

x

elliemc
Member

decreased urination herceptin

Hi everyone,

i’ve one more of my subcutaneous herceptin to go and i’ve just noticed that sometimes not a lot of pee comes out when i go to the toilet, and i wondered has anyone else noticed this?

I also feel i’m still quite bloated and very ‘windy’ and just wanted to see how common it was with others on herceptin treatment!

thanks X